# SDR 2006UALA02003

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 20,257 hours, 7,948 cycles
- Engine: Iae V2522A5
- Engine time: 20,257 hours, 7,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 1 ENGINE FAILURE.   BORESCOPE AT ORD INDICATES FAILURE OF HPC R3 BLADE.  REPLACED ENGINE .
